# SDR SWAA2024052377741

- Difficulty date: April 21, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 38,855 hours, 18,136 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lav Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOILET SERVICE DOOR 145AL WITH CORRODED FWD AND AFT HINGE FITTINGS.<[01] ACQUIRED NEW TOILET SERVICE DOOR 145AL ON CUSTOMER TASK CARD TTG8Q00SWM0Z; FWD AND AFT HINGE FITTINGS ATTACHED ON NEW ASSEMBLY OF TOILET SERVICE DOOR. THIS TASK WILL BE ACCOMPLISHED ON TTG8Q00SWM0Z STEP 2 INSTALLATION OF TOILET SERVICE DOOR.;[02] VERIFIED STEP 1
